MAUDE Adverse Event Report: ARTHREX, INC. PEEK SWIVELOCK, 3.9X17.9MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. PEEK SWIVELOCK, 3.9X17.9MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number PEEK SWIVELOCK, 3.9X17.9MM
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 6/10/2024, it was reported by a sales representative via phone that an ar-2326pslc peek swivelock suture anchor had an issue.During a rotator cuff repair procedure on (b)(6) 2023, the eyelet of the anchor would not come off; it was stuck on the device.Nothing broke inside the patient, and the surgeon removed everything from the patient in one piece with no harm to the patient.An ar-2324pslc suture anchor, peek-swivelock, with lot number 15221727, was used to complete the case successfully.The complaint device was available for return.There was no case delay, and no additional anesthesia was administered.This occurred during use with no reported patient harm.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the complaint allegation is not confirmed.One unpackaged, ar-2326pslc, serial/batch 15212978, was received for investigation.Upon visual evaluation, no problems were noted with the exterior of the device.Functional testing found that the anchor moved smoothly in and out and the eyelet could be removed and put back on without any issues.No problem found.

Brand Name
PEEK SWIVELOCK, 3.9X17.9MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19674250
Report Number1220246-2024-06586
Device Sequence Number12632405
Product Code MAI
UDI-Device Identifier00888867289154
UDI-Public00888867289154
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEEK SWIVELOCK, 3.9X17.9MM
Device Catalogue NumberAR-2326PSLC
Device Lot Number15212978
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date07/04/2024
Supplement Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown